# SDR NACA2017061600028

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 57,008 hours, 42,133 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRINGER CLIP BS 500B, STRINGER 18L.  REPLACED THE STRINGER CLIP IAW  SRM 51-40-02 REV 113, PAGE 2, PARA 4, PAGE 4, PARA 7, PAGE 8, PARA 8.
